# SDR A6WA2018112146170

- Difficulty date: November 19, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 39,859 hours, 37,681 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 601R35031
- Condition: Corroded
- Location: Bs 559-569
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT RBL 9 FROM FS 559+66 TO 559+80 CORRODED. REPLACED    REPLACED FLOOR BEAM AT RBL 9 FROM FS 559 TO 569 IAW CRJ 200 SRM'S 51-42-06, 51-41-21, 51-42-22 AND 53-61-43
